Translatés de l'ensemble des nombres premiers, théorème de Szemerédi multidimensionnel et théorème de Van der Waerden polynomial multidimensionnel

Translated title of the contribution: The shifted primes and the multidimensional Szemerédi and polynomial Van der Waerden theorems

Vitaly Bergelson*, Alexander Leibman, Tamar Ziegler

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In this short note we establish new refinements of multidimensional Szemerédi and polynomial Van der Waerden theorems along the shifted primes.

Translated title of the contributionThe shifted primes and the multidimensional Szemerédi and polynomial Van der Waerden theorems
Original languageFrench
Pages (from-to)123-125
Number of pages3
JournalComptes Rendus Mathematique
Volume349
Issue number3-4
DOIs
StatePublished - Feb 2011
Externally publishedYes

Bibliographical note

Funding Information:
The first and the third authors are supported by BSF grant No. 2006094. The first and the second authors are supported by NSF grant DMS-0901106. E-mail addresses: vitaly@math.ohio-state.edu (V. Bergelson), leibman@math.ohio-state.edu (A. Leibman), tamarzr@tx.technion.ac.il (T. Ziegler).

Fingerprint

Dive into the research topics of 'The shifted primes and the multidimensional Szemerédi and polynomial Van der Waerden theorems'. Together they form a unique fingerprint.

Cite this